Differential and Integral Equations

Non-uniformly elliptic equations with non-uniformly $p$-superlinear nonlinearities

Nguyen Quang Huy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The purpose of this paper is to study the non-uniformly elliptic equations with non-uniformly $p$-superlinear nonlinearities satisfying sets of other nonuniform conditions. In particular, we weaken the well-known Ambrosetti-Rabinowitz condition. By introducing the notion of pseudo-uniform convexity, we complete the studies in [5], [10] for non-uniformly p-Laplacian problems with $1 < p < 2$. We are able to prove the existence of nontrivial, non-negative, non-positive solutions.

Article information

Differential Integral Equations, Volume 27, Number 9/10 (2014), 977-1000.

First available in Project Euclid: 1 July 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J92: Quasilinear elliptic equations with p-Laplacian 35J20: Variational methods for second-order elliptic equations


Huy, Nguyen Quang. Non-uniformly elliptic equations with non-uniformly $p$-superlinear nonlinearities. Differential Integral Equations 27 (2014), no. 9/10, 977--1000. https://projecteuclid.org/euclid.die/1404230053

Export citation